# SDR VNAA2025050800020

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670318861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00206564 DISCREPANCY: PAX DOOR LOWER STRIKER PN SH670-31886-1 REQUIRES R&R DUE TO MULTIPLE GOUGES. CORRECTIVE ACTION: REMOVED DAMAGED LOWER SEAL STRIKER PN: SH670-31886-1 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE SEAL STRIKER PN SH670-31886-3S IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE LOWER SEAL STRIKER PN: SH670-31886-3S IAW CRJ-700 SRM 51-42-21-001-001-A01. PCN APPROVAL FOR INSTALL OF PN SEAL STRIKER SH670-31886-3S - TRACKING NUMBER; PCN-SH670-31886-1-022520161036.
